Derived equivalence classification of generalized multifold extensions of piecewise hereditary algebras of tree type

We give a derived equivalence classification of algebras of the form Ă/〈∅〉 for some piecewise hereditary algebra A of tree type and some automorphism ∅ of Ă such that ∅(A⁽⁰⁾)=A⁽ⁿ⁾ for some positive integer n.

Gespeichert in:
Bibliographische Detailangaben
Datum:2015
Hauptverfasser: Asashiba, H., Kimura, M.
Format: Artikel
Sprache:English
Veröffentlicht: Інститут прикладної математики і механіки НАН України 2015
Schriftenreihe:Algebra and Discrete Mathematics
Online Zugang:http://dspace.nbuv.gov.ua/handle/123456789/154249
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Назва журналу:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Zitieren:Derived equivalence classification of generalized multifold extensions of piecewise hereditary algebras of tree type / H. Asashiba, M. Kimura // Algebra and Discrete Mathematics. — 2015. — Vol. 19, № 2. — С. 145-161 . — Бібліогр.: 11 назв. — англ.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine